Journal article icon

Journal article

An integral equation for Root’s barrier and the generation of Brownian increments

Abstract:
We derive a nonlinear integral equation to calculate Root’s solution of the Skorokhod embedding problem for atom-free target measures. We then use this to efficiently generate bounded time–space increments of Brownian motion and give a parabolic version of Muller’s classic “Random walk over spheres” algorithm.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/14-AAP1042

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hugh's College
Role:
Author
Publisher:
Institute of Mathematical Statistics
Journal:
Annals of Applied Probability More from this journal
Volume:
25
Issue:
4
Pages:
2039-2065
Publication date:
2015-05-21
DOI:
ISSN:
1050-5164
Keywords:
Pubs id:
pubs:548184
UUID:
uuid:c9a8c46a-ab0b-4e01-ad38-fc6af1752470
Local pid:
pubs:548184
Source identifiers:
548184
Deposit date:
2018-03-21

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP